English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89686/119522 (75%)
Visitors : 23951534      Online Users : 539
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/63768
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/63768


    Title: 離散型動態系統的行進波解的存在性
    Existence of Traveling Wave Solutions for Discrete Dynamical Systems
    Authors: 鄭岱暘
    Contributors: 符聖珍
    鄭岱暘
    Keywords: 離散型動態系統
    行進波解
    Discrete Dynamical Systems
    Traveling Wave
    Date: 2014
    Issue Date: 2014-02-10 16:46:49 (UTC+8)
    Abstract: 證明當0<k<1<h或0<h<1<k時,存在一個正的常數cmin使得格子動態系統中有行進波解若且唯若c>=cmin。
    We show
    that if 0 < k < 1 < h or 0 < h < 1 < k then there exists a positive constant cmin
    such that the LDS admits a traveling wave solution if and only if c >= cmin.
    Reference: [1] Y. Hosono, The minimal speed of traveling fronts for a diffusive Lokta-Volterra
    competition model, Bulletin of Math. Biology 60 (1998), 435-448.
    [2] Y. Kan-on, Instability of stationary solutions for Lokta-Volterra competition
    model with diffusion, J. Math. Anal. Appl. 208 (1997), 158-170.
    [3] C. Conley, R. Gardner, An application of generalized Morse index to traveling
    wave solutions of a competitive reaction diffusion model, Indiana Univ. math.
    J.33 (1984) 319-343.
    [4] R.A. Gardner, Existence and stability of traveling wave solutions of competi-
    tion models: a degree theoretic, J. Differential Equations 44 (1982), 343-362.
    [5] M.M. Tang. P.C. Fife, Propagating fronts for competing species equations with
    diffusion, Arch. Ration. Mech. Anal. 73 (1980) 69-77.
    [6] J.-S. Guo, C.-H. Wu, Traveling wave front for a two-component lattice dynam-
    ical system arising in competition models, J. Diff. Eqns 252 (2012) 4357-4391.
    Description: 碩士
    國立政治大學
    應用數學研究所
    100751003
    103
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0100751003
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File Description SizeFormat
    100301.pdf96KbAdobe PDF349View/Open
    100302.pdf535KbAdobe PDF433View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback